# SDR CALA2019102981832

- Difficulty date: October 21, 2019
- Submitted: October 29, 2019
- Operation: Air carrier
- Aircraft: N37253
- Make and model: Boeing 737824
- Aircraft serial: 30584
- Aircraft time: 61,780 hours, 22,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 57533030006
- Condition: Cracked
- Location: Bs 420-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0737  MAIN CABIN FLOOR SUPPORT INTERCOSTAL CRACKS AT BL-0 BETWEEN STA 500I AND STA 420 MKD DOT 60-135 REF AAR NR 99850041 REMOVED AND REPLACED UPPER ANGLE PART # 57-5330-3-0006 P.O# 1634457 IAW B737-800 SRM 51-40-02 AND SRM 51-40-05
